On some functional equation generalizing Cauchy's and d'Alembert's functional equations
Colloquium Mathematicum, Tome 55 (1987) no. 1, pp. 169-178
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_55_1_169_178,
author = {Wojciech Chojnacki},
title = {On some functional equation generalizing {Cauchy's} and {d'Alembert's} functional equations},
journal = {Colloquium Mathematicum},
pages = {169--178},
year = {1987},
volume = {55},
number = {1},
doi = {10.4064/cm-55-1-169-178},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-55-1-169-178/}
}
TY - JOUR AU - Wojciech Chojnacki TI - On some functional equation generalizing Cauchy's and d'Alembert's functional equations JO - Colloquium Mathematicum PY - 1987 SP - 169 EP - 178 VL - 55 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-55-1-169-178/ DO - 10.4064/cm-55-1-169-178 LA - en ID - 10_4064_cm_55_1_169_178 ER -
%0 Journal Article %A Wojciech Chojnacki %T On some functional equation generalizing Cauchy's and d'Alembert's functional equations %J Colloquium Mathematicum %D 1987 %P 169-178 %V 55 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-55-1-169-178/ %R 10.4064/cm-55-1-169-178 %G en %F 10_4064_cm_55_1_169_178
Wojciech Chojnacki. On some functional equation generalizing Cauchy's and d'Alembert's functional equations. Colloquium Mathematicum, Tome 55 (1987) no. 1, pp. 169-178. doi: 10.4064/cm-55-1-169-178
Cité par Sources :